Deep search:Searching for "Zero of derivative" in 'KEYWORDGot 1 item.
index Title
1A unified convergence theory of a numerical method,and applications to the replenishment policies
Author(s):MI Xiang-jiang, WANG Xing-hua  Clicked:4487  Download:2282  Cited:2  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.1 P.117-122  DOI:10.1631/jzus.2004.0117
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE